# SDR 96ZZZX5034

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83HC
- Make and model: Lear 24B
- Aircraft serial: 193
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2300003142
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABLE WAS INSTALLED TO AIRCRAFT.  PRE-TENSIONED TO 200 FEET/POUNDS (PER MM) WHILE AILERON CONTROLS WERE RUN THROUGH WHILE CABLE WAS UNDER TENSION AT 200 POUNDS, A SMALL 'BULGE' WAS NOTED AT APPROIXMATELY MID-CABLE LENGTH.  AN INTERNAL CABLE STRAND HAD BROKEN (APPARENTLY) UNDER THE PRE-TENSION LOAD.  ANOTHER NEW CABLE WAS INSTALLED.  LEARJET FIELD SERVICE WAS INFORMED.
